# SDR IPXA2022122889380

- Difficulty date: December 28, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,422 hours, 15,566 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR FWD L ALERT DISPLAYED WHEN THE CABIN DOOR WAS STILL CLOSED AND ARMED. CLEANED AND SECURED DOOR PRESSURE SEAL. PERFORMED DOOR VISUAL AND INDICATION CK ARMED AND DISSARMED. OPS GOOD.  ORIG SUB DATE:  12/29/2022
